# SDR CA080206011

- Difficulty date: January 24, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 3035989
- Condition: Punctured
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: F, E, A

## Discrepancy

(CAN) DURING CLIMB, AN ANTI-ICE WARNING FAULT WAS NOTED. 20 MINUTES LATER, AN ENGINE FIRE WARNING ANNUNCIATED. THE CREW FIRED ONE EXTINGUISHER BOTTLE AND SHUTDOWN THE ENGINE AND AN EMERGENCY WAS DECLARED. POST LANDING INVESTIGATION REVEALED THAT AN ENGINE SUPPLIED FUEL TUBE (PN 3035989) HAD BEEN PUNCTURED BY APPARENT FRETTING AND ABRASION AGAINST AN AIRFRAME SUPPLIED WIRING HARNESS.  THE SUSPECTED TUBE WILL BE RETURNED TO MFG FOR INVESTIGATION. UPDATES WILL BE FURNISHED AS AVAILABLE. (TC NR 20080206011)
